# SDR DALA2016033002534

- Difficulty date: March 29, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,796 hours, 23,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL AT AFT GALLEY AREA ON STR 23R BETWEEN FRAME 66 TO FRAME 68.  REPLACED LOWER SILL LOCATED ON STR 23R BETWEEN FRAME 66 TO FRAME 68 AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480019.
